Sur un probleme de la theorie des correspondances multivoques entre des ensembles abstraits

W. Simonsen Copenhague

TBD mathscidoc:1701.331013

Acta Mathematica, 84, (1), 225-229, 1951.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:30 uploaded by actaadmin ] [ 83 downloads ] [ 0 comments ]
@inproceedings{w.1951sur,
  title={Sur un probleme de la theorie des correspondances multivoques entre des ensembles abstraits},
  author={W. Simonsen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203130227748722},
  booktitle={Acta Mathematica},
  volume={84},
  number={1},
  pages={225-229},
  year={1951},
}
W. Simonsen. Sur un probleme de la theorie des correspondances multivoques entre des ensembles abstraits. 1951. Vol. 84. In Acta Mathematica. pp.225-229. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203130227748722.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved